Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

An eigenvalue problem for quasi-linear elliptic partial differential equations


Author: Melvyn S. Berger
Journal: Bull. Amer. Math. Soc. 71 (1965), 171-175
MathSciNet review: 0179458
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Shmuel Agmon, The 𝐿_{𝑝} approach to the Dirichlet problem. I. Regularity theorems, Ann. Scuola Norm. Sup. Pisa (3) 13 (1959), 405–448. MR 0125306 (23 #A2609)
  • 2. S. Agmon, A. Douglis, and L. Nirenberg, Estimates near the boundary for solutions of elliptic partial differential equations satisfying general boundary conditions. I, Comm. Pure Appl. Math. 12 (1959), 623–727. MR 0125307 (23 #A2610)
  • 3. Felix E. Browder, On the spectral theory of elliptic differential operators. I, Math. Ann. 142 (1960/1961), 22–130. MR 0209909 (35 #804)
  • 4. Felix E. Browder, Functional analysis and partial differential equations. II, Math. Ann. 145 (1961/1962), 81–226. MR 0136857 (25 #318)
  • 5. G. F. D. Duff, Modified boundary value problems for a quasi-linear elliptic equation, Canad. J. Math. 8 (1956), 203–219. MR 0078560 (17,1213b)
  • 6. M. Golomb, Zur Theorie der nichtlinearen Integralgleichungen, Math. Z. 39 (1934), 45-75.
  • 7. Norman Levinson, Positive eigenfunctions for Δ𝑢+𝜆𝑓(𝑢)=0, Arch. Rational Mech. Anal. 11 (1962), 258–272. MR 0145216 (26 #2751)
  • 8. M. Vaĭnberg, Variational methods for investigation of nonlinear operators, GITTL, Moscow, 1956.


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1965-11274-5
PII: S 0002-9904(1965)11274-5